# SDR 05FDEA00461

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310
- Aircraft serial: 331
- Aircraft time: 29,162 hours, 13,117 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Uplock Hook
- Condition: Damaged
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DOOR AMBER LIGHT ILLUMINATE ON BOTH PANELS FOLLOWED ECAM.  QRH DECLARED EMERGENCY FOR OVERWEIGHT LANDING.  LANDING WEIGHT 289.0 AND 250 FPM RATE OF DESCENT.  NOTICEABLE VIBRATION FROM NOSE GEAR  DOOR.  FURTHER T/S FOUND RT UPLOCK ASSY-NLG DOOR HOOK ALWAYS SPRING BACK.  REMOVED AND REPLACED RT NLG DOOR UPLOCK ASSY.
